Communications in Analysis and Geometry

Volume 24 (2016)

Number 3

Two Morse functions and singularities of the product map

Pages: 645 – 671



Kazuto Takao (Research Institute for Mathematical Sciences, Kyoto University, Sakyo-ku, Kyoto, Japan)


For two Morse functions on a manifold, some distances between them are naturally defined from a topological point of view. We give some upper bounds for the distances in terms of singularities of the product map of the two Morse functions.

Published 22 June 2016